EconPapers    
Economics at your fingertips  
 

A Continuous Time Approach for the Asymptotic Value in Two-Person Zero-Sum Repeated Games

Pierre Cardaliaguet (), Rida Laraki () and Sylvain Sorin
Additional contact information
Pierre Cardaliaguet: CEREMADE - CEntre de REcherches en MAthématiques de la DEcision - Université Paris Dauphine-PSL - PSL - Université Paris Sciences et Lettres - CNRS - Centre National de la Recherche Scientifique
Rida Laraki: X-DEP-ECO - Département d'Économie de l'École Polytechnique - X - École polytechnique - IP Paris - Institut Polytechnique de Paris

Post-Print from HAL

Abstract: We consider the asymptotic value of two person zero sum repeated games with general evaluations of the stream of stage payoffs. We show existence for incomplete information games, splitting games and absorbing games. The technique of proof consists in embedding the discrete repeated game into a continuous time one and to use viscosity solution tools.

Date: 2012
Note: View the original document on HAL open archive server: https://hal.science/hal-00609476v1
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Published in SIAM Journal on Control and Optimization, 2012, 50, pp.1573-1596. ⟨10.1137/110839473⟩

Downloads: (external link)
https://hal.science/hal-00609476v1/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00609476

DOI: 10.1137/110839473

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-00609476